# SDR AWXA200301234

- Difficulty date: September 24, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300294
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB ON FORWARD SIDE AT EDGE OF STRAP RUNNING VERTICALLY, RBL 4.75, WL 212.  MAINTENANCE CUT OUT CRACK ON BS 178 BULKHEAD WEB ON FORWARD SIDE AT RBL 4.75, WL 212; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, PG 287-288J, FIG 211.
